Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1995, Pages 273 - 293

Quest for Universal Integrable Models

Authors
Partha GUHA
Corresponding Author
Partha GUHA
Available Online 1 August 1995.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.5How to use a DOI?
Abstract
In this paper we discuss a universal integrable model, given by a sum of two WessZumino-Witten-Novikov (WZWN) actions, corresponding to two different orbits of the coadjoint action of a loop group on its dual, and the Polyakov-Weigmann cocycle describing their interactions. This is an effective action for free fermions on a torus with nontrivial boundary conditions. It is universal in the sense that all other known integrable models can be derived as reductions of this model. Hence our motivation is to present an unified description of different integrable models. We present a proof of this universal action from the action of the trivial dynamical system on the cotangent bundles of the loop group. We also present some examples of reductions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
273 - 293
Publication Date
1995/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Partha GUHA
PY  - 1995
DA  - 1995/08
TI  - Quest for Universal Integrable Models
JO  - Journal of Nonlinear Mathematical Physics
SP  - 273
EP  - 293
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.5
DO  - https://doi.org/10.2991/jnmp.1999.6.3.5
ID  - GUHA1995
ER  -